# SDR DALA2019062093693

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER CUTOUT ON STRAP IN FWD CARGO COMPARTMENT, REPLACED STRAP ON LOWER FUSELAGE CUT OUT IN FWD CARGO COMPARMENT (1 E/A) AS PER SRM A320 51-72-11 AND DRAWING D53231563
